A note on the stability number of an orthogonality graph

E. de Klerk, D.V. Pasechnik

Research output: Contribution to journalArticleScientificpeer-review

224 Downloads (Pure)
Original languageEnglish
Pages (from-to)1971-1979
JournalEuropean Journal of Combinatorics
Volume28
Issue number7
Publication statusPublished - 2007

Cite this

@article{fb61fc0aa8434a668a6936663e1032f5,
title = "A note on the stability number of an orthogonality graph",
author = "{de Klerk}, E. and D.V. Pasechnik",
note = "Appeared earlier as CentER DP 2005-66",
year = "2007",
language = "English",
volume = "28",
pages = "1971--1979",
journal = "European Journal of Combinatorics",
issn = "0195-6698",
publisher = "Academic Press Inc.",
number = "7",

}

A note on the stability number of an orthogonality graph. / de Klerk, E.; Pasechnik, D.V.

In: European Journal of Combinatorics, Vol. 28, No. 7, 2007, p. 1971-1979.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A note on the stability number of an orthogonality graph

AU - de Klerk, E.

AU - Pasechnik, D.V.

N1 - Appeared earlier as CentER DP 2005-66

PY - 2007

Y1 - 2007

M3 - Article

VL - 28

SP - 1971

EP - 1979

JO - European Journal of Combinatorics

JF - European Journal of Combinatorics

SN - 0195-6698

IS - 7

ER -